Homepage von Prof. Dr. Niko Naumann

† Prof. Dr. Niko Naumann
NWF I - Mathematik
Universitšt Regensburg
† Universitaetsstr. 31
† D-93040 Regensburg
† Deutschland

† Zimmer: M221
† Telefon: +49-(0)941-943-2770
† Email: niko(dot)naumann(at)mathematik(dot)uni-regensburg(dot)de

my public key (GnuPG)

† Sekretariat:
† Frau Brigitte Lindner
† Zimmer: M226
† Telefon: +49-(0)941-943-2757
† Email: brigitte(punkt)lindner(at)mathematik.uni-regensburg.de

Mitarbeiter:
PhD Veronika Ertl , M002 A, Tel: 2669
PhD Daniel Schaeppi , M206, Tel:2761
PhD Drew Heard, M305, Tel:3127

Doktoranden:
N. Rostayar

Masterstudenten:

Ehemalige:
PhD Matan Prasma (former Minerva stipend)
PhD Helene Sigloch
PhD Justin Noel
PhD Nathaniel Stapelton
Felix Eberhart
PhD Oriol Raventos
PhD John Lind
Thomas M. Fiore (Humboldt-Gast)
Xu Shen Morningside Center (Beijing)
David Gepner (Purdue University)
Dr. Christian Nerf
Dr. Tobias Sitte Heidelberg
Peter Arndt

† Research

† Arithmetic Algebraic Geometry, (motivic) Homotopy Theory
SFB 1085 Higher Invariants

Internationalisierung

Ich bin Internationalisierungsbeauftragter des Instituts und insbesondere zustaendig fuer ERASMUS-Austausche. Nuetzliche Informationen dazu finden sie , unter dem link "Auslandsstudium", hier.

† Lehre
Sprechstunde in der vorlesungsfreien Zeit nach Vereinbarung via mail.
WS 2018/19: Forschungsfreisemester

††† Archiv Lehrveranstaltungen

† Preprints and publications


(with Tobias Barthel, Markus Hausmann, Thomas Nikolaus, Justin Noel and Nathaniel Stapleton) The Balmer spectrum of the equivariant homotopy category of a finite abelian group 18 pp., submitted.

(with Dustin Clausen, Akhil Mathew and Justin Noel) Descent in algebraic K-theory and a conjecture of Ausoni-Rognes, 43 pp., accepted for JEMS.

(with Akhil Mathew and Justin Noel) Nilpotence and descent in equivariant stable homotopy theory, Advances in Mathematics 305 (2017) pp. 994-1084.

(with Akhil Mathew and Justin Noel) Derived induction and restriction theory, 53 pp, to appear in Geometry and Topology.
††
(with Johannes Sprang) p-adic interpolation and multiplicative orientations of KO and tmf, 40 pp., to appear in Math. Z.

(with Akhil Mathew and Justin Noel) On a nilpotence conjecture of J.P. May , J. Topol. 8 (2015), no. 4, 917--932.

(with Tyler Lawson) Strictly commutative realizations of diagrams over the Steenrod algebra and topological modular forms at the prime 2, Int. Math. Res. Notices (2014), vol 10, pp 2773-2813

(with Tyler Lawson) Commutativity conditions for truncated Brown-Peterson spectra of height 2, Journal of Topology 5 (2012) 137-168

(with Paul Arne Østvær and Markus Spitzweck) Existence and uniqueness of ${\mathcal E}_\infty$-structures on motivic $K$-theory spectra , Journal of Homotopy and related Structures, Volume 10, Issue 3 (2015), pp 333-346.

(with Uli Bunke) Secondary Invariants for String Bordism and topological modular forms, Bulletin des Sciences Mathematiques, vol. 138, Issue 8, December 2014, pp. 912--970

(with Markus Spitzweck) Brown representability in A1-homotopy theory, , J. K-Theory 7 (2011), 527--539 (special issue)

(with Annette Huber and Guido Kings) Some complements to the Lazard isomorphism, Compositio Mathematica, Volume 147 (2011), vol. 1, pp. 235-262.

(with Paul Arne Østvær and Markus Spitzweck) Chern classes, K-theory and Landweber exactness over nonregular base schemes , Conference Proceeding of S. Bloch's birthday (Fields Institute, Toronto).

(with Uli Bunke) The f-invariant and index theory, Manuscripta Mathematica 132 (2010), 365--397.

(with Paul Arne Østvær and Markus Spitzweck) Motivic Landweber Exactness, Documenta Math. 14 (2009) 551--593.

(with G. Wiese) Multiplicities of Galois representations of weight one, Algebra and Number Theory, vol. 1 (2007), no.1, 67--87.

Arithmetically defined dense subgroups of Morava stabilizer groups , Compositio Mathematica, vol. 144 (2008), no. 1, 247--270.

(with J. Hornbostel) Beta-elements and divided congruences, 25 p., Amer. J. Math., vol. 129, no. 5, October 2007

A quantitative sharpening of Moriwaki's arithmetic Bogomolov inequality, Math. Res. Lett. 12 (2005), no. 6, 877-884.

The stack of formal groups in stable homotopy theory, Advances in Math., vol. 215 (2007), no. 2, 569--600.

Algebraic independence in the Grothendieck ring of varieties, Trans. AMS 359 (2007), no 4, 1653-1683.

(with F. Baldassarri and C. Deninger) A motivic version of Pellikaan's two variable zeta function, 15 p., Diophantine Geometry Proceedings, SNS Pisa, 2007.

Representability of Aut_F and End_F, Comm. Algebra 33 (2005), no. 8, 2563--2568.

Linear relations among the values of canonical heights from the existence of non-trivial endomorphisms, Canad. Math. Bull. 47 (2004), no. 2, 271--279.

On the irreducibility of the two variable zeta-function for curves over finite fields, C. R. Math. Acad. Sci. Paris 336 (2003), no. 4, 289--292.

(with C. Diem) On the structure of Weil restrictions of abelian varieties, J. Ramanujan Math. Soc. 18 (2003), no. 2, 153--174.
Dateschutzerklaerung Impressunm